Statistical form of A. N. Tikhonov's least squares regularization method
Doklady Akademii Nauk, Tome 291 (1986) no. 4, pp. 780-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_4_a1,
author = {A. V. Kryanev},
title = {Statistical form of {A.} {N.~Tikhonov's} least squares regularization method},
journal = {Doklady Akademii Nauk},
pages = {780--785},
year = {1986},
volume = {291},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_4_a1/}
}
A. V. Kryanev. Statistical form of A. N. Tikhonov's least squares regularization method. Doklady Akademii Nauk, Tome 291 (1986) no. 4, pp. 780-785. http://geodesic.mathdoc.fr/item/DAN_1986_291_4_a1/